Criteria for imbeddings of Sobolev-Poincaré type


Buckley, Stephen M. and Koskela, Pekka (1996) Criteria for imbeddings of Sobolev-Poincaré type. International Mathematics Research Notices (IMRN), 1996 (18). pp. 881-901. ISSN 1687-0247

[img] Download (197kB)
Official URL: http://imrn.oxfordjournals.org/cgi/reprint/1996/18...



Add this article to your Mendeley library


Abstract

Our aim in this paper is to give geometrical characterizations of domains which support Sobolev-Poincaré type imbeddings.

Item Type: Article
Additional Information: Copyright Notice "©1999 Oxford University Press. Originally published in International Mathematics Research Notices (IMRN). http://imrn.oxfordjournals.org/cgi/reprint/1996/18/881
Keywords: Fractional integration; Differentiation; Weighted Bergman spaces; Taylor coefficients.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1623
Identification Number: 10.1155/S1073792896000542
Depositing User: Prof. Stephen Buckley
Date Deposited: 02 Nov 2009 12:22
Journal or Publication Title: International Mathematics Research Notices (IMRN)
Publisher: Oxford University Press
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...